# SDR AALA202205261019

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737
- Aircraft serial: 33212
- Aircraft time: 36,276 hours, 14,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Threshold
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. RESECURED RIGHT AFT LAVATORY DOOR THRESHOLD PER CMM BE AEROSPACE 25-40-65.
